首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:A New Liu Type of Estimator for the Restricted SUR Estimator
  • 本地全文:下载
  • 作者:Månsson, Kristofer ; Kibria, B. M. Golam ; Shukur, Ghazi
  • 期刊名称:Journal of Modern Applied Statistical Methods
  • 出版年度:2019
  • 卷号:18
  • 期号:1
  • 页码:12-22
  • DOI:10.22237/jmasm/1556669340
  • 出版社:Wayne State University
  • 摘要:A new Liu type of estimator for the seemingly unrelated regression (SUR) models is proposed that may be used when estimating the parameters vector in the presence of multicollinearity if the it is suspected to belong to a linear subspace. The dispersion matrices and the mean squared error (MSE) are derived. The new estimator may have a lower MSE than the traditional estimators. It was shown using simulation techniques the new shrinkage estimator outperforms the commonly used estimators in the presence of multicollinearity.
  • 关键词:Estimation; MSE; multicollinearity; SUR; Liu; simulation.
国家哲学社会科学文献中心版权所有